# SDR DALA2017090606642

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DENT ON THE  LT AFT MOVABLE FLAP VANE LOWER SURFACE APROX 24.75 INCHS FROM INBD SIDE AND 3.25 INCHS FROM THE LE.   THE FLAP VANE WAS REPAIRED IAW SRM 57-53-01-2R-1.
